Citation: Trendal. "Nausea Accompanied by Stomach Cramps: An Experience with Ephedrine, Synephrine, Caffeine (exp11036)". Erowid.org. Oct 14, 2019. erowid.org/exp/11036
||Products - Other
Late last night (about 3:15 am) I was given two large capsules which go by the brand name 'Xanadrine'. It is marketed as a 'rapid fat loss catalyst', and contains ephedrine, synerphrine, and caffeine (along with various other plant extracts, including DMAE). I was told by the friend who gave them to me that I would be incredibly wired within 30 minutes. So down they went.
The next eight hours were horrid. I did not get 'wired' at all. I felt fine for the first two hours, until I decided to go to bed at 5:30. Within minutes of laying down, I began to experience intense nausea accompanied by occasional stomach cramps. I got up several times to attempt to vomit...with no luck. I'm not sure exactly how much sleep I got, as the only thing I remember is laying in bed in a sort of semi-sleep state. I couldn't think straight. My stomach felt like it was squeezing itself apart. My heart pounded in my chest, although (to my knowledge) my heart rate did not rise above 100 bpm.
The strange part is, I feel GREAT now (1:30pm). My head is clear, stomach fine, heart fine. I'm not sure, but the DMAE might have something to do with my mental clarity. I only ended up getting an hour's worth sleep between 11:30 and 12:30.
All in all, this was a horrible experience. I'm not sure which ingredient caused this, or if it was a mixture of everything...but I'm not willing to try again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.